Modelling forces of infection by using monotone local polynomials

Shkedy, Ziv, Aerts, Marc, Molenberghs, Geert, Beutels, Philippe, Van Damme, Pierre . Journal of the Royal Statistical Society: Series C (Applied Statistics) 2003. 52 (4) :469-485

Locate this article in:

Bibtex

@article{CIS-183694,
  Author = {Shkedy, Ziv and Aerts, Marc and Molenberghs, Geert and Beutels, Philippe and Van Damme, Pierre},
  Title = {Modelling forces of infection by using monotone local polynomials},
  Journal = {Journal of the Royal Statistical Society: Series C (Applied Statistics)},
  Volume = {52},
  Number = {4},
  Year = {2003},
  Pages = {469--485},
  Keywords = {Isotonic regression, Incidence, Smoothing parameter, Fractional polynomial, local polynomial, Force of infection, Prevalence data}
}

Similar articles